# SDR SCNA20201201371

- Difficulty date: November 21, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR SUPPORT STA 947 TO STA 967 LBL 48 WL 208.  REMOVED DAMAGED FLOOR SUPPORT (INTERCOSTAL) FROM AFT CABIN BS 947 TO BS 967 LBL 48 WL 208, PER SRM 51-40-02-0G-0.  LOCATED, DRILLED NEW INTERCOSTAL ITEM NO 147A5660U22 PO NR 807575 AND INSTALLED, PER SRM 51-40-02-0G-0 AND DWG NR 147A5650.
